# SDR USAA040455

- Difficulty date: August 18, 2004
- Submitted: September 24, 2004
- Operation: Air carrier
- Aircraft: N519AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23705
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Part time: 49,423 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND SKIN GOUGED 1 INCH LONG BY .5 INCH WIDE BY .020 INCH DEEP, STATION 959 STRINGER 20L 2 INCH ABOVE LAP SEAM.  INSTALLED TEMPORARY REPAIR PER EA 78993.  (M)
